Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 47, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 26, 2025, 9:42 AM EDT. It took effect at Mar 26, 2025, 2:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2025, 9:42 AM EDT (13:42 UTC)
- In effect from
- Mar 26, 2025, 2:00 PM EDT
- Expired
- Mar 26, 2025, 11:36 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
326 WHUS71 KPHI 261342 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 942 AM EDT Wed Mar 26 2025 ANZ430-431-270245- /O.NEW.KPHI.SC.Y.0047.250326T1800Z-250327T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 942 AM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 2 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-270245- /O.NEW.KPHI.SC.Y.0047.250326T2000Z-250327T0400Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 942 AM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 4 PM this afternoon to midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
3 follow-up statements
152 WHUS71 KPHI 261847 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 247 PM EDT Wed Mar 26 2025 ANZ430-431-270300- /O.CON.KPHI.SC.Y.0047.000000T0000Z-250327T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 247 PM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-270400- /O.CON.KPHI.SC.Y.0047.250326T2000Z-250327T0400Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 247 PM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
613 WHUS71 KPHI 270114 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 914 PM EDT Wed Mar 26 2025 ANZ450-451-270400- /O.EXA.KPHI.SC.Y.0047.000000T0000Z-250327T0400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 914 PM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 15 to 20 kt with gusts to around 25 kt. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-270400- /O.EXT.KPHI.SC.Y.0047.000000T0000Z-250327T0400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 914 PM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 15 to 20 kt with gusts to around 25 kt and choppy waters. * WHERE...Delaware Bay waters. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-270400- /O.CON.KPHI.SC.Y.0047.000000T0000Z-250327T0400Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 914 PM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 15 to 20 kt with gusts to 25 kt. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
077 WHUS71 KPHI 270336 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1136 PM EDT Wed Mar 26 2025 ANZ430-431-450>455-270445- /O.CAN.KPHI.SC.Y.0047.000000T0000Z-250327T0400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1136 PM EDT Wed Mar 26 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds continue to diminish to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 6:35 AM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Mar 26, 6:35 AM EDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 635 AM EDT Wed Mar 26 2025 .SYNOPSIS... A weak cold front moves through the region early this morning, and then high highs in from the west before moving offshore on Friday. High pressure remains over the western Atlantic as low pressure slowly approaches from the west over the weekend. This system will finally cross the region Monday through Monday night. High pressure returns thereafter. && .NEAR TERM /THROUGH TONIGHT/... For today, the base of an upper level trough will swing through the area. Expecting more clouds than sun for much of the day, especially north and west of the I-95 corridor. A few isolated or scattered rain/snow showers will be possible mainly north of the I-78 and I-80 corridors. Any accumulations will be negligible, however wouldn't rule out a tenth or two up in the Poconos. Elsewhere, a mix of sun and clouds are expected. Once again, it will become breezy this afternoon as the pressure gradient tightens. So another period of gusty west-northwest winds upwards of 30 mph are possible this afternoon. High temps will be a few degrees below-normal for late March, mostly in the upper 40s to mid 50s (Poconos upper 30s) thanks to the abundance of clouds and cool, dry W-NW flow. For tonight, high pressure will gradually build in from the west. The pressure gradient will diminish by early evening, so winds will drop off to around 5-10 mph tonight. Skies will become clear, resulting in optimal radiational cooling conditions. This will allow lows to fall below freezing in many locations, especially outside of the immediate urban corridor. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... High pressure, centered over the Mid-Atlantic, will encompass much of the eastern third of the United States on Thursday. It will be sunny and dry with high temperatures just a few degrees shy of normal for this time of the year. This high slides offshore Thursday night, and then warm air advection will develop as return flow sets up behind the departing high. An upper trough and some shortwave energy will pass through the region Thursday night, and although it will be quite dry, this system may be enough to touch off some sprinkles or flurries in the southern Poconos and far northwest New Jersey. Bermuda high pressure sets up offshore, and a warm front lifts north through the region late Friday and Friday night. Highs will be some 10 degrees warmer compared to Thursday, topping off in the upper 50s to low 60s in the southern Poconos, northern New Jersey, and the Lehigh Valley, and in the low to mid 60s elsewhere. Cooler at the coasts with highs in the upper 50s to low 60s due to the colder ocean influence. As that warm front lifts north through the region Friday night, rain develops over the area, but rain chances will be limited to slight chance-chance, mainly capped at 20 to 40 percent. QPF will be minimal. Lows will be in the upper 40s to low 50s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Warm front will be north of the area on Saturday, and strong warm air advection will be underway. High temperatures will be well in the 70s, possibly approaching 80 along the I-95 corridor, and in the upper 60s along the coasts due to the colder ocean waters. Although well above the normal highs for this time of the year, which are in the upper 50s to near 60, these highs should fall short of record highs. A broad area of low pressure organizes and develops over the Central and Southern Plains on Saturday and lifts into the Midwest and western Great Lakes Saturday night. Some shortwave energy out ahead of this system will spark off some showers over the Ohio and Tennessee Valleys Saturday afternoon, and then these showers spread into the region Saturday night. Followed the NBM and will cap PoPs at mainly 30 to 50 percent. Low pressure moves through the Ohio Valley on Sunday, and then showers develop Sunday afternoon and become likely over most of the area Sunday night. It will still be quite warm on Sunday, though not as warm as Saturday due to cloudy skies and scattered showers moving into the region in the afternoon. Low pressure passes north of the area Sunday night through Monday, and this drags a cold front through the region during the day Monday. Cannot rule out a few thunderstorms Monday afternoon with the passage of the cold front. Temperatures cool off a bit on Monday, but cold air advection will not be underway until Monday night/Tuesday. Highs will be in the upper 60s to low 70s on Monday, and then back into the 50s on Tuesday. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR with BKN ceilings around 4000-6000 feet expected at all terminals. West-northwest winds around 12-17 kt with gusts upwards of 25 kt possible. High confidence. Tonight...VFR/SKC. West-northwest winds around 5-8 kt, becoming light and variable at times. High confidence. Outlook... Thursday through Friday...VFR. No significant weather. Friday Night through Sunday...Overall, VFR. Scattered SHRA will result in sub-VFR conditions from time to time. && .MARINE... No marine headlines are in effect through tonight. North- northwest winds around 10-15 kt are expected this morning, before becoming west-northwest around 15-20 kt this afternoon and persisting through this evening. Seas around 2-4 feet. A slight chance of a shower is possible north of Little Egg Inlet this afternoon, otherwise fair weather is expected. A few gusts up to 22-25 kt are possible especially at the mouth of the Delaware Bay late this afternoon into the early evening. However, confidence in occurrence is low, so have held off on the issuance of a SCA at this time. Outlook... Thursday through Saturday...Sub-SCA conditions. Sunday...A SCA may be needed as seas build close to 5 feet on the ocean waters. && .FIRE WEATHER... For Today, MinRH values will be in the 25-35% range with west- northwest winds around 10-20 mph. Occasional gusts up to 30 mph are possible this afternoon. Upon discussion with fire weather partners, fuels have not dried sufficiently enough to warrant any fire weather headlines for today. On Thursday, Min RH values will range from 20 to 25 percent. West winds will range from 10 to 15 mph with 20 to 25 mph gusts. At least an SPS may be needed. From Friday onward, dew points will increase with chances for showers, limiting the risk for fire spread. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MPS NEAR TERM...DeSilva SHORT TERM...MPS LONG TERM...MPS AVIATION...DeSilva/MPS MARINE...DeSilva/MPS FIRE WEATHER...WFO PHI
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.